# SDR P5CA0501349

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 78,739 hours, 19,086 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 65B818751
- Part serial: 1927
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW RETURNED AIRCRAFT TO BLOCKS ADVISING ELEVATORS WERE STIFF DURING FLIGHT CONTROL CHECK.  REPLACED ELEVATOR FEEL ACTUATOR PER MM 27-31-17.  OPS CHECK PER MM 27-31-14, NO DISCREPANCIES NOTED.
